# SDR HEEA0012237

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 7650007903102
- Condition: Failed
- Location: Bleed Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED SHUT OFF VALVE STUCK OPEN.
